# SDR GTIA9700114

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - COCKPIT RIGHT SIDE FRAME AT STATION 148 C/T FLOOR HAS EXFOLIATION.  REMOVED DAMAGE SECTION OF FRAME.  FABRICATED FRAME SECTION AND DOUBLERS PER EA 5310-96-004 AND SRM 51-10-2 INSTALLED IAW 51-30-2, 51-10-3.  (M)
